Research Article
PDF EndNote BibTex RIS Cite

Regular Polygons in Some Models of Protractor Geometry

Year 2009, Volume 2, Issue 2, 76 - 87, 30.10.2009

Abstract


References

  • [1] Akc¸a, Z. and Kaya, R., On the Taxicab Trigonometry, Journal of Inst. of Math. &Comp. Sci., 10 (1997), no. 3, 151-159.
  • [2] Çolakoğlu, H. B. and Kaya, R., A Synthetic Approach to the Taxicab Circles, Applied Science (APPS), 9 (2007), 67-77.
  • [3] Çolakoğlu, H. B. and Kaya, R., Regular Polygons in the Taxicab Plane, Scientific and Pro- fessional Information Journal of Croatian Society for Constructive Geometry and Computer Graphics (KoG), 12 (2008), 27-33.
  • [4] Çolakoğlu, H. B. and Kaya, R., On the Regular Polygons in the Chinese Checker Plane, Applied Sciences (APPS), 10 (2008), 29-37.
  • [5] Divjak, B., Notes on Taxicab Geometry, Scientific and Professional Information Journal of Croatian Society for Constructive Geometry and Computer Graphics (KoG), 5 (2000), 5-9.
  • [6] Kaya, R., Gelişgen, Ö ., Ekmekçi, S. and Bayar, A., Group of Isometries of CC-Plane, Missouri Journal of Mathematical Sciences, 18 (2006), no. 3, 221-233.
  • [7] Milmann, R. S. and Parker, G. D., Geometry; A Metric Approach with Models, Springer, 1991.
  • [8] Salihova, S., On the Geometry of Maximum Metric, Ph. D. Thesis, Department of Mathe- matics, Eskişehir Osmangazi University, 2006.
  • [9] Schattschneider, D. J., The Taxicab Group, The American Mathematical Monthly, 91 (1984), no. 7, 423-428.
  • [10] So, S. S., Recent Developments in Taxicab Geometry, Cubo Matematica Educacional, 4 (2002), no. 2, 76-96.
  • [11] Thompson K. and Dray, T., Taxicab Angles and Trigonometry, Pi Mu Epsilon, 11 (2000), no. 2, 87-96.
  • [12] http://eom.springer.de/p/p073580.htm ; Encyclopaedia of Mathematics, Springer-Verlag, 2002.
  • [13] http://mathsrv.ku-eichstaett.de/MGF/homes/grothmann/java/zirkel /doc en/index.html.

Year 2009, Volume 2, Issue 2, 76 - 87, 30.10.2009

Abstract

References

  • [1] Akc¸a, Z. and Kaya, R., On the Taxicab Trigonometry, Journal of Inst. of Math. &Comp. Sci., 10 (1997), no. 3, 151-159.
  • [2] Çolakoğlu, H. B. and Kaya, R., A Synthetic Approach to the Taxicab Circles, Applied Science (APPS), 9 (2007), 67-77.
  • [3] Çolakoğlu, H. B. and Kaya, R., Regular Polygons in the Taxicab Plane, Scientific and Pro- fessional Information Journal of Croatian Society for Constructive Geometry and Computer Graphics (KoG), 12 (2008), 27-33.
  • [4] Çolakoğlu, H. B. and Kaya, R., On the Regular Polygons in the Chinese Checker Plane, Applied Sciences (APPS), 10 (2008), 29-37.
  • [5] Divjak, B., Notes on Taxicab Geometry, Scientific and Professional Information Journal of Croatian Society for Constructive Geometry and Computer Graphics (KoG), 5 (2000), 5-9.
  • [6] Kaya, R., Gelişgen, Ö ., Ekmekçi, S. and Bayar, A., Group of Isometries of CC-Plane, Missouri Journal of Mathematical Sciences, 18 (2006), no. 3, 221-233.
  • [7] Milmann, R. S. and Parker, G. D., Geometry; A Metric Approach with Models, Springer, 1991.
  • [8] Salihova, S., On the Geometry of Maximum Metric, Ph. D. Thesis, Department of Mathe- matics, Eskişehir Osmangazi University, 2006.
  • [9] Schattschneider, D. J., The Taxicab Group, The American Mathematical Monthly, 91 (1984), no. 7, 423-428.
  • [10] So, S. S., Recent Developments in Taxicab Geometry, Cubo Matematica Educacional, 4 (2002), no. 2, 76-96.
  • [11] Thompson K. and Dray, T., Taxicab Angles and Trigonometry, Pi Mu Epsilon, 11 (2000), no. 2, 87-96.
  • [12] http://eom.springer.de/p/p073580.htm ; Encyclopaedia of Mathematics, Springer-Verlag, 2002.
  • [13] http://mathsrv.ku-eichstaett.de/MGF/homes/grothmann/java/zirkel /doc en/index.html.

Details

Primary Language English
Journal Section Research Article
Authors

H.barış ÇOLAKOĞLU This is me


Rüstem KAYA This is me

Publication Date October 30, 2009
Published in Issue Year 2009, Volume 2, Issue 2

Cite

Bibtex @research article { iejg599011, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {2}, pages = {76 - 87}, title = {Regular Polygons in Some Models of Protractor Geometry}, key = {cite}, author = {Çolakoğlu, H.barış and Kaya, Rüstem} }
APA Çolakoğlu, H. & Kaya, R. (2009). Regular Polygons in Some Models of Protractor Geometry . International Electronic Journal of Geometry , 2 (2) , 76-87 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47444/599011
MLA Çolakoğlu, H. , Kaya, R. "Regular Polygons in Some Models of Protractor Geometry" . International Electronic Journal of Geometry 2 (2009 ): 76-87 <https://dergipark.org.tr/en/pub/iejg/issue/47444/599011>
Chicago Çolakoğlu, H. , Kaya, R. "Regular Polygons in Some Models of Protractor Geometry". International Electronic Journal of Geometry 2 (2009 ): 76-87
RIS TY - JOUR T1 - Regular Polygons in Some Models of Protractor Geometry AU - H.barışÇolakoğlu, RüstemKaya Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 76 EP - 87 VL - 2 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry Regular Polygons in Some Models of Protractor Geometry %A H.barış Çolakoğlu , Rüstem Kaya %T Regular Polygons in Some Models of Protractor Geometry %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 2 %R %U
ISNAD Çolakoğlu, H.barış , Kaya, Rüstem . "Regular Polygons in Some Models of Protractor Geometry". International Electronic Journal of Geometry 2 / 2 (October 2009): 76-87 .
AMA Çolakoğlu H. , Kaya R. Regular Polygons in Some Models of Protractor Geometry. Int. Electron. J. Geom.. 2009; 2(2): 76-87.
Vancouver Çolakoğlu H. , Kaya R. Regular Polygons in Some Models of Protractor Geometry. International Electronic Journal of Geometry. 2009; 2(2): 76-87.
IEEE H. Çolakoğlu and R. Kaya , "Regular Polygons in Some Models of Protractor Geometry", International Electronic Journal of Geometry, vol. 2, no. 2, pp. 76-87, Oct. 2009